# SDR CALA2022122803506

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AT FR68 HAS CORROSION A3NB-05-3-6056 PER NR9294333/ 3833 R2 DOOR SILL AT FR68 REPAIRED IAW SRM 53-41-14-300-081 REPAIR PR INCEPLE 7.
